Tennessee, 2007Drought in Tennessee, June 1 to 30, 2007
June 1 to 30, 2007 · NWS MEG · 17 events in 17 counties and zones
Below normal rainfall during the month of June, continued and expanded severe drought(D2) conditions, while other locations in West Tennessee, the drought intensified to an extreme drought(D3).
Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Below normal rainfall during the month of June, continued and expanded severe drought(D2) conditions, while other locations in West Tennessee, the drought intensified to an extreme drought(D3).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 1, 9:13 PM CST, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 1, 9:13 PM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 PM CDT FRI JUN 1 2007
.DISCUSSION...
CONVECTION HAS DIMINISHED THIS EVENING PROMPTING FINAL UPDATE FOR
THE NIGHT.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
VALLE
Hazardous weather outlook, Jun 1, 3:03 AM CST, 19 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
403 AM CDT FRI JUN 1 2007
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-021115-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
403 AM CDT FRI JUN 1 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
JCL
Drought, Carroll
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- Carroll forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.973, -88.450 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
Drought, Chester
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- Chester forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.422, -88.613 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
Drought, Crockett
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- Crockett forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.814, -89.139 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
Drought, Decatur
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- Decatur forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.603, -88.109 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
Drought, Fayette
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- Fayette forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.197, -89.414 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
Drought, Gibson
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- Gibson forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.997, -88.933 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
Drought, Hardeman
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- Hardeman forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.207, -88.993 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
Drought, Hardin
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- Hardin forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.199, -88.184 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
Drought, Haywood
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- Haywood forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.583, -89.284 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
Drought, Henderson
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- Henderson forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.654, -88.388 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
Drought, Henry
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- Henry forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.332, -88.301 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
Drought, Lauderdale
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- Lauderdale forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.761, -89.631 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
Drought, Madison
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- Madison forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.608, -88.838 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
Drought, McNairy
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- McNairy forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.175, -88.564 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
Drought, Shelby
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- Shelby forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.184, -89.896 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
Drought, Tipton
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- Tipton forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.497, -89.759 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
Drought, Weakley
- When
- June 1, 11:00 PM CST to June 30, 10:59 PM CST
- Where
- Weakley forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.298, -88.718 (the zone’s center; the record gives no point)
A severe drought(D2)continued and expanded into much of West Tennessee by the end of June. The drought intensified over portions of Southwest Tennessee by the end of the month and became extreme(D3). Rainfall was about 3 inches below normal in June which brought the yearly deficit to around 15 inches below normal. The drought impacted agricultural and hydrological interests.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Iowa, June 1, 20077 injured · $19 million · EF3 · 4 events
- Drought in Mississippi, June 1 to 30, 2007$749 million · 44 events
- Tropical Storm and Storm Surge in Florida, June 1 to 2, 20071 death · 1 injured · $40,000 · 11 events
- Tornado and Rip Current in Florida, June 1, 20071 death · $20,000 · EF1 · 2 events
- Drought in Tennessee, June 1 to 30, 2007$10 million · 39 events
- Flash Flooding and Hail in Kansas, June 1, 2007$1.7 million · 70 kt wind · 20 events
- Hail and Damaging Winds in Oklahoma, June 1, 2007$2.0 million · 1 in hail · 9 events
- Heavy Rain in Oklahoma, June 1 to 30, 2007$387,000 · 30 events
- Hail and Damaging Winds in Texas, June 1, 2007$620,000 · 1 in hail · 8 events
- Tornadoes and Hail in Texas, June 1 to 3, 2007$90,000 · EF0 · 44 events
- Flash Flooding and Flood in Pennsylvania, June 1 to 2, 2007$550,000 · 5 events
- Hail and Damaging Winds in Illinois, June 1, 20071 injured · $57,000 · 65 kt wind · 18 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 41195, 41196, 41197, 41198, 41199, 41200, 41202, 41203, 41204, 41205, 41206, 41207, 41208, 41209, 41210, 41211, 41212.